11 Apr 2011
Pulmicort turbuhaler has a dose indicator. When a red mark first appears in the little window underneath the mouthpiece, there are approximately 20 doses left. Now is the time to obtain your next inhaler. When the red mark reaches the bottom of the window, you should discard your inhaler. The sound you hear when you shake the inhaler is produced by a drying agent, not medication.
- Pulmicort Turbuhaler Information for Consumers
- Pulmicort Turbuhaler Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pulmicort Turbuhaler (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I know that Xopenex should be given before Pulmocort. I just wonder how bad it is if Xopenex and Pulmicort are given at the same time by mixing ...
1 answer • 24 Mar 2010
Pulmicort Turbuhaler - Can you get a respiratory fungal infection as a result from taking pulmicort?
Over an 8 month period?
1 answer • 2 Jun 2012
Pulmicort Turbuhaler - beginning to experience a lot of early morning dizziness, which mostly wears?
... off. Been taking pulmicort since August. Would it be better to take a double dose at night?
1 answer • 28 Nov 2014
I tried restavit, sanval, imovane, and even antidepresant mianserin which iduces strong sleep but nothing helped me sleep for more than 3 hours. I ...
3 answers • 6 Jan 2015
When I shake an 'empty' turbuhaler I can hear something (sounds like a full turbuhaler) inside. Full or empty they all sound the same
0 answers • 10 Nov 2015